University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A VECTOR-VALUED ALMOST SURE INVARIANCE PRINCIPLE FOR HYPERBOLIC DYNAMICAL SYSTEMS

Melbourne, I and Nicol, M (2009) A VECTOR-VALUED ALMOST SURE INVARIANCE PRINCIPLE FOR HYPERBOLIC DYNAMICAL SYSTEMS ANNALS OF PROBABILITY, 37 (2). 478 - 505. ISSN 0091-1798

[img]
Preview
PDF
Rdasip.pdf - Accepted Version
Available under License : See the attached licence file.

Download (281Kb)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (32Kb)
Item Type: Article
Additional Information: Copyright 2009 Institute of Mathematical Statistics
Uncontrolled Keywords: Science & Technology, Physical Sciences, Statistics & Probability, Mathematics, Almost sure invariance principle, nonuniform hyperbolicity, Lorentz gases, Brownian motion, Young towers, CENTRAL LIMIT-THEOREMS, STATISTICAL PROPERTIES, RANDOM-VARIABLES, MARTINGALES, FLOWS, DECAY, APPROXIMATION, RECURRENCE, SEQUENCES, BILLIARDS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Mar 2012 14:17
Last Modified: 23 Sep 2013 19:18
URI: http://epubs.surrey.ac.uk/id/eprint/294648

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800